The EMS Publishing House is now EMS Press and has its new home at

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen

Full-Text PDF (872 KB) | Metadata | Table of Contents | ZAA summary
Volume 14, Issue 3, 1995, pp. 497–508
DOI: 10.4171/ZAA/635

Published online: 1995-09-30

On a Class of Nonlinear Convolution Equations

Lothar von Wolfersdorf and Jaan Janno[1]

(1) Tallin Technical University, Estonia

By means of weighted norms existence and uniqueness theorems are proved for some classes of nonlinear convolution equations in Lebesgue spaces $L_p$ and spaces $C$ of continuous functions. The applicability of the theorems is shown by examples

Keywords: Nonlinear convolution equations, Volterra integral equations, integro-differential equations

von Wolfersdorf Lothar, Janno Jaan: On a Class of Nonlinear Convolution Equations. Z. Anal. Anwend. 14 (1995), 497-508. doi: 10.4171/ZAA/635